Asymptotic series in dynamics of fluid flows: Diffusion versus bifurcations

D. Volchenkov, R. Lima

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

The Brownian motion over the space of fluid velocity configurations driven by the hydrodynamical equations is considered. The Green function is computed in the form of an asymptotic series close to the standard diffusion kernel. The high order asymptotic coefficients are studied. Similarly to the models of quantum field theory, the asymptotic contributions show a factorial growth and are summated by means of Borel's procedure. The resulting corrected diffusion spectrum has a closed analytical form. The approach provides a possible ground for the optimization of existing numerical simulation algorithms and can be used for the analysis of other asymptotic series in turbulence.

Original languageEnglish
Pages (from-to)1329-1342
Number of pages14
JournalCommunications in Nonlinear Science and Numerical Simulation
Volume13
Issue number7
DOIs
StatePublished - Sep 2008

Keywords

  • Asymptotic series
  • Borel summation
  • Brownian motion
  • Simulation on fluid flows

Fingerprint Dive into the research topics of 'Asymptotic series in dynamics of fluid flows: Diffusion versus bifurcations'. Together they form a unique fingerprint.

Cite this